U.S. doctors online nowAsk doctors free
A 23-year-old female asked about a 35-year-old female:

What causes the whole body to itch after quitting seroquel (quetiapine) and trazadone?

1 doctor answer3 doctors weighed in
Dr. Michael Summers
Sleep Medicine 23 years experience
Antihistamine: Seroquel (quetiapine) has antihistamine properties. If you discontinue the medication is can cause the itchiness you describe because you are essentially stopping the antihistamine effect as well.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 3, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.